# SDR SWAA2022071115124

- Difficulty date: June 4, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 60,505 hours, 36,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ANGLE LOCATED BETWEEN BS 312 AND BS 344 AT LEVEL S-17L WL208.1 AT PASSENGER CABIN 2022-305791 / [01] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BETWEEN BS 312 AND BS 344 AT LEVEL S-17L WL208.1 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 141A8110; SHEET 11; REV.? . PART NUMBER USED: SWA 141A8112-20 P.O: 2022-145899. SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BETWEEN BS 312 AND BS 344 AT LEVEL S-17L WL208.1 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG 141A8110; SHEET 11; REV.? . PART NUMBER USED: SWA 141A8112-20 P.O: 2022-145899.  SEE INDIVIDUAL SIGNS-OFF BELOW.
